# SDR SWAA2019072235162

- Difficulty date: July 18, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 49,396 hours, 29,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8656
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT WORN.  R&R SLIDE PER MT.
